# SDR 99UAL900249

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE-AFT CARGO AREA.  *S/D*  AFT CARGO PIT AREA, STRINGERS 34L AND 37L HAVE SEVERAL AREAS OF CORROSION.  CARGO DOOR CUTOUT FAIL-SAFE STRAP AT STA 1270 HAD SURFACE CORROSION, BETWEEN 44 RBL TO 36 RBL.  CARGO DOOR CUTOUT, DOOR SILL INNER CHORD HAS SURFACE CORROSION AT VARIOUS LOCATIONS FROM STA 1278 TO 1303.  ALL CORROSION WAS FOUND AT A C15 VISIT FROM NON-ROUTINE WRITE-UPS.  CORROSION IS LEVEL 2 ENVIROMENTAL CORROSION.  ALL CORROSION WAS REMOVED AND REPAIRS EFFECTED BY UAL ENGINEERING VARIATION AUTORITY (EVA).
